# SDR AUS20040503

- Difficulty date: June 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Engine: Ge CFM567B24
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,508 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.
